# SDR AT0600001

- Difficulty date: December 29, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY AISLE LIGHT IS OUT.  REPAIR LOOSE CONNECTOR, OPS CHECK GOOD IAW MM 33-51.
